MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubricath® Hematuria Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubricath® Hematuria Foley Catheter
Catalog Number 2551HT20
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the foley catheter was used after transurethral resection of the prostate (turp).The catheter with lot myjt3484 could not be removed after one week of placement because the patient was in pain.Computed tomography (ct) check revealed that the balloon had burst, and no sterile water was inside.Because the patient was in pain, it was removed under general anesthesia.There was contact stating that the patient was angry and they were struggling with how to handle the situation.There was also information that lindelone was applied as a substitute for jelly.Medical intervention required.Per additional information received on (b)(6) 2026, stated that during the patient¿s surgery, urethral dilation was performed due to severe pendulous urethral stricture.To prevent postoperative urethral restenosis and reduce local inflammation, lindelone vg ointment was applied at the conclusion of the surgery, and the product was inserted with the ointment applied to the external urethral orifice.Removal was performed under general anesthesia.A preoperative ct scan had already confirmed that the fixation fluid had been drained.Although removal during an outpatient visit was difficult due to the patient¿s severe pain, during the reoperation (removal under general anesthesia), the balloon could be removed simply by applying gradual traction.The rupture site of the balloon was only a tear with no loss of material; a cystoscope was used to examine the urethra and bladder, and no residual material was found.There was no urethral injury, so no additional invasive procedures were performed, and the procedure was concluded with reinsertion of the balloon.Per follow up notification received on 05jun2026, it was reported that the same issue which occurred for 2 separate lots, lot myjx4889 and lot myjx4890.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® Lubricath® Hematuria Foley Catheter
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard, Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25492203
Report Number1018233-2026-03807
Device Sequence Number21261678
Product Code KOD
UDI-Device Identifier00801741025143
UDI-Public(01)00801741025143(11)241206(17)290828(10)MYJX4889
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2551HT20
Device Lot NumberMYJX4889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by Manufacturer09/26/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown